# SDR SWAA2014011424112

- Difficulty date: December 26, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 57,020 hours, 45,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 727E, BETWEEN STRINGER 27L TO STRINGER 27R.  R & R SHEAR TIE IAW SRM.
